# SDR RAIA00401010

- Difficulty date: January 9, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,763 hours, 17,930 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,574 hours, 15,388 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tt2 Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5544 - MEM, RIGHT IEC WARNING LIGHT CAME ON.  MAINTENANCE REPAIRED WIRE TO TT2 PROBE.
